Funkcialaj Ekvacioj
Some Transformation Formulas for Lauricella's Hypergeometric Functions FD
Keiji MatsumotoKatsuyoshi Ohara
Author information
JOURNALS FREE ACCESS

Volume 52 (2009) Issue 2 Pages 203-212

Details
Download PDF (96K) Contact us
Abstract

In this paper, we give some functional equations with a parameter c for Lauricella's hypergeometric functions; they can be regarded as multivariable versions of the Gauss quadratic transformation formula for the hypergeometric function. These functional equations for c = 1 are utilized for the study of arithmetic-geometric means of several terms.

Information related to the author
© 2009 by the Division of Functional Equations, The Mathematical Society of Japan
Previous article Next article

Recently visited articles
feedback
Top